On the algebraic K-theory of double points

Noah Riggenbach*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We use trace methods to study the algebraic K-theory of rings of the form R[x1,…, xd ]/(%i,…, xd )2. We compute the relative p-adic K groups for R a perfectoid ring. In particular, we get the integral K groups when R is a finite field, and the integral relative K groups Ks.R^,…, xd]/(x1,…, xd)2, (x1,…, xd)) when R is a perfect Fp-algebra. We conclude with some other notable computations, including some rings which are not quite of the above form.

Original languageEnglish (US)
Pages (from-to)373-403
Number of pages31
JournalAlgebraic and Geometric Topology
Issue number1
StatePublished - 2022

ASJC Scopus subject areas

  • Geometry and Topology


Dive into the research topics of 'On the algebraic K-theory of double points'. Together they form a unique fingerprint.

Cite this